A new bounded real lemma representation for the continuous-time case

U. Shaked, V. Suplin

Research output: Contribution to journalArticlepeer-review

Abstract

A differential linear matrix inequality (DLMI) approach is introduced for the solution of various linear continuous-time control problems. The proposed method permits the application of linear matrix inequalities (LMIs) to the solution of control design problems under uncertainty. These problems are solved for finite horizon linear systems while considerably reducing the overdesign inherent in previous methods. The new approach also allows for the solution of the output-feedback control problem for systems belonging to a finite set of uncertain plants with hardly any overdesign. Four examples are given to demonstrate the applicability of the new method.

Original languageEnglish
Pages (from-to)1420-1426
Number of pages7
JournalIEEE Transactions on Automatic Control
Volume46
Issue number9
DOIs
StatePublished - Sep 2001

Keywords

  • Differential linear matrix inequality (DLMI)
  • Recursive linear matrix inequalities (LMIs)
  • Robust control

Fingerprint

Dive into the research topics of 'A new bounded real lemma representation for the continuous-time case'. Together they form a unique fingerprint.

Cite this